MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 102812-81A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Dizziness (2194)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
Senseonics was made aware of an incident whereas per medical records, the patient was admitted after presenting with dizziness, right upper extremity tremor, and blurred vision.A code stroke was initiated in the emergency department (ed), and the patient was admitted for further evaluation of dizziness.The patient reported a blood sugar (bs) level of 70 mg/dl prior to arrival and had consumed sugar water before coming to the hospital but continued to experience dizziness.According to the records, stroke protocol was followed, and a ct scan of the head showed no evidence of stroke.A review of the data management system (dms) confirmed that on the date of the event, august 11, 2025, the user was not using the system, and no sensor glucose (sg) data were available.The last sg value recorded in the dms was on (b)(6) 2025.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key23315446
Report Number3009862700-2025-01532
Device Sequence Number14694315
Product Code SBA
UDI-Device Identifier00817491022974
UDI-Public00817491022974
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/28/2025
Device Model Number102812-81A
Device Catalogue NumberFG-7202-00-301
Device Lot NumberWP09981
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale